Matthew Burke on the Prevalence of Immunotherapy AEs

MATTHEW BURKE, MBA, RN, MSN, APRN-BC
Friday, February 07, 2014
Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
Matthew Burke, MBA, RN, MSN, APRN-BC, Oncology Nurse Practitioner/Melanoma and Renal Cell Carincoma, Yale-New Haven Hospital, discusses the prevalence of immunotherapy-related adverse events.

Burke says that approximately one-third of patients will develop a clinically-significant adverse drug reaction. Occasionally, these can develop into moderate or severe side effects. The three side effects that concern Burke most are dermatitis, enterocolitis, and endocrinopathy.

The prevalence of immunotherapy-related side effects is consistent across all studies, versions, and combinations of drugs, Burke says.



Talk about this article with nurses and others in the oncology community in the General Discussions Oncology Nursing News discussion group.
External Resources

MJH Associates
American Journal of Managed Care
Cure
MD Magazine
Pharmacy Times
Physicians' Education Resource
Specialty Pharmacy Times
TargetedOnc
OncNurse Resources

Blogs
Continuing Education
Discussions
Web Exclusives


About Us
Advertise
Advisory Board
Careers
Contact Us
Privacy Policy
Terms & Conditions
Intellisphere, LLC
2 Clarke Drive
Suite 100
Cranbury, NJ 08512
P: 609-716-7777
F: 609-716-4747

Copyright OncNursing 2006-2017
Intellisphere, LLC. All Rights Reserved.